MAUDE Adverse Event Report: SYMMETRY SURGICAL, INC SYMMETRY; KERRISON RONGEUR

SYMMETRY SURGICAL, INC SYMMETRY; KERRISON RONGEUR
Model Number 58-3200-BD
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices have been in use for approximately a year.This customer has experienced multiple occurrences of screws falling out of the devices this year.While a true root cause cannot be determined, there is most likely a problem within the facility.We are working with the sales representative and the facility to solve the problem the returned devices had a small amount of damage on the screw heads that was inconclusive to the screws being tampered with.We are continue to track and trend the occurrence with the above informaiton, no further actions are required.This can be seen as the final report.If additional patient involvement information is provided, or additional information pertinent to the investigation, a follow up report will be submitted.
 
Event or Problem Description
The custoemr alleged that the screw fell out of the two kerrisons during the same procedure.

Brand Name
SYMMETRY
Common Device Name
KERRISON RONGEUR
Manufacturer (Section D)
SYMMETRY SURGICAL, INC
3034 owen drive
antioch TN 37013
Manufacturer (Section G)
SYMMETRY SURGICAL INC
3034 owen drive
antioch TN 37013
Manufacturer Contact
brandi meath
3034 owen drive
antioch, TN 37013
6159645290
MDR Report Key16259354
Report Number3007208013-2023-00004
Device Sequence Number14672753
Product Code HAE
UDI-Device Identifier00887482102503
UDI-Public00887482102503
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number58-3200-BD
Device Catalogue Number58-3200-BD
Device Lot NumberT01-82104425
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2023
Initial Report FDA Received Date01/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown